Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 21, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 21, 2022, 9:33 PM CDT for 5 counties in Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2022, 9:33 PM CDT (02:33 UTC)
- Expired
- Mar 21, 2022, 10:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camp County, TX, Franklin County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Mar 21, 8:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 438 m²/s²
- 0-3 km storm-relative helicity
- 723 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
855
WUUS54 KSHV 220233
SVRSHV
TXC063-159-449-459-499-220315-
/O.NEW.KSHV.SV.W.0021.220322T0233Z-220322T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
933 PM CDT Mon Mar 21 2022
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Franklin County in northeastern Texas...
Wood County in northeastern Texas...
Northwestern Upshur County in northeastern Texas...
Southwestern Titus County in northeastern Texas...
Western Camp County in northeastern Texas...
* Until 1015 PM CDT.
* At 933 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Emory to near Golden, moving
northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mineola, Pittsburg, Winnsboro, Leesburg, Mount Vernon, Quitman,
Scroggins, Pleasant Grove, Hainesville, Golden, Newsome, Purley,
Rosewood, Forest Hill, Winfield, Alba, Yantis, Midway, Miller's
Cove and Rocky Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for northeastern
Texas.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
Texas.
&&
LAT...LON 3296 9531 3322 9531 3333 9516 3283 9486
3261 9547 3262 9551 3265 9553 3272 9564
3296 9567
TIME...MOT...LOC 0233Z 227DEG 58KT 3290 9566 3267 9562
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 7:07 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Mar 21, 7:07 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
707 PM CDT Mon Mar 21 2022
.AVIATION...
For the 22/00z TAFs, scattered showers are already widespread
across much of East Texas and into Western Louisiana. However,
convection is expected to increase in coverage and intensity as a
line of strong to severe thunderstorms develops and moves into the
area from the west beginning around 22/03z-22/04z. The storms are
expected to stall after midnight local time along a line generally
from KLFK, to KSHV, to KADF. After 22/12z, the storms will begin
to move eastward again and into Northeast and North Central
Louisiana. The thunderstorms should gradually end from west to
east as a cold front moves across the region, and should end at
KMLU by 22/19z. Southeast winds remain quite gusty and strong
winds just above the surface may result in some LLWS during the
night. After the frontal passage Tuesday, ceilings should lift
into the VFR range, but westerly and southwesterly winds will
increase to between 12 and 20 kts with a few gusts between 25 and
30 kts late in the period.
CN
&&
.PREV DISCUSSION... /issued 354 PM CDT Mon Mar 21 2022/
SHORT TERM.../Tonight through Tuesday Night/
An increasingly active short-term forecast period is in store for
the entire region, especially over the next 24 hours with the full
spectrum of severe weather threats on the table.
Thunderstorm initiation has already begun over some parts of the
region, but these storms generally remain isolated and sub-severe.
However, that is expected to change over the next several hours as
an increasingly unstable atmosphere just to our south and west
over central and north Texas gradually expands eastward along an
advancing warm front that will usher in some very warm and moist
air across our western zones early this evening. Looking aloft,
water vapor imagery indicates the closed upper low and associated
trough now entering west Texas with a NE trajectory toward the
panhandle and eventually into western Oklahoma. Out ahead of it,
rapid large scale ascent in the increasingly unstable environment
over the eastern half of Texas will promote deep convection and
upscale growth of thunderstorms through late this afternoon into
the evening and overnight hours. Impressive bulk shear profiles
will easily support supercells in the warm sector, which aligns
well with SPC's Moderate and Enhanced Risk areas that extend into
much of East Texas and NW Louisiana in the current Day 1 outlook.
These areas will be most favorable for supercell development and
for sustaining those upstream that are already developing out to
our west. Large hail, damaging wind gusts, and tornadoes are all
in the mix through this evening and overnight, especially in the
Moderate and Enhanced Risk areas with more isolated development
possible farther north and east.
As the evening evolves and we get closer to midnight, the threat
of discrete storms will begin to decrease overall as storms begin
to cluster and congeal into a linear complex that is expected to
shift into our eastern zones through Tuesday morning. By this
time, the threat will expand to include heavy rainfall and flash
flooding in addition to the still ongoing threats mentioned above.
An axis of 3-6 inches of rainfall still appears to be possible
from Deep East Texas northeastward into parts of NW Louisiana and
SW Arkansas through Tuesday morning and possibly extending into
the afternoon. Thus, the Flash Flood Watch remains in effect for
much of the region through late afternoon on Tuesday. Additional
heating during the late morning and into the afternoon will serve
to reinvigorate the severe threat across our SE zones with all
threats still in play along and east of a line generally from near
Toledo Bend Country to El Dorado, Arkansas.
By late Tuesday afternoon into early evening, the severe threat
along with the flash flooding threat will be winding down across
our region as the cold front advances east toward the MS River.
Expect just some lingering showers to remain possible in our far
eastern and northern zones during the early evening before dry
conditions return areawide overnight.
As far as temperatures are concerned, cold air advection won't
really arrive until Tuesday night so expect another warm day on
Tuesday with highs mainly in the upper 60s to lower 70s despite
the widespread cloud cover and convection. As the cold front
finally clears the region on Tuesday night, expect overnight lows
to drop into the 40s areawide. Windy conditions will also persist
ahead of and behind the cold front so have maintained the current
Wind Advisory through early Tuesday morning with additional wind
headlines possible thereafter.
/19/
LONG TERM.../Wednesday through Monday/
The large upper trough and accompanying closed low over the nation's
midsection, the remnant closed low now over Ern NM, will remain the
dominant feature on the weather map to start the long term period
Wednesday, with another attendant trough progged to round the base
of the low across the Srn Plains during the day. While wrap-around
stratocu will round the base of the broad low and thus maintain
cooler than normal temps, this next shortwave trough should result
in additional mid level cigs Wednesday night, with a second
shortwave on its heels rounding the low during the day Thursday and
reinforcing these cigs in place. The effects of the trough will
begin to weaken across the area Thursday night as it begins to pull
E away from the region into the OH/TN Vallies and SE CONUS, with a
dry NW flow expected over the area Friday through the upcoming
weekend. A slow warming trend will commence Friday with better
insolation and weak sfc ridging building SE into ECntrl TX.
The medium range progs are in agreement with a sfc trough shifting S
through the region Friday night, in associated with another
progressive trough that will drop SE through the Mid MS and into the
TN Vallies through Saturday morning. With the lack of any Gulf
inflow ahead of this next sfc trough, dry conditions will persist,
with little or no sensible change expected to temps or dewpoints in
its wake. Near normal and pleasant temps are expected Saturday as
secondary sfc ridging builds SE into the region, before a Srly low
level return flow resumes on the backside of this feature Sunday as
it shifts into the Lower MS Valley and NCntrl Gulf. A more
pronounced warming trend will resume Sunday into early next week
with above normal temps returning. Given the considerable spread in
the models with the overall synoptic pattern at the very end of the
long term period, have maintained dry conditions areawide until
better consistency can be reached.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 61 73 44 63 / 100 80 0 0
MLU 63 72 45 61 / 80 100 10 0
DEQ 56 71 40 58 / 100 40 10 10
TXK 56 72 45 59 / 100 60 10 10
ELD 59 71 43 59 / 100 100 10 10
TYR 58 67 42 64 / 100 20 0 0
GGG 59 70 42 64 / 100 40 0 0
LFK 62 74 42 66 / 100 60 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ060-061-070>073.
Wind Advisory until 1 AM CDT Tuesday for ARZ070-071.
LA...Flood Watch through Tuesday afternoon for LAZ001>006-010>014-
017>022.
Wind Advisory until 1 AM CDT Tuesday for LAZ001>003-010>012-
017>020.
OK...None.
TX...Flood Watch through Tuesday afternoon for TXZ112-126-137-138-
149>153-165>167.
Wind Advisory until 1 AM CDT Tuesday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
09/16Hazardous weather outlook, Mar 21, 8:29 PM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 829 PM CDT Mon Mar 21 2022 ARZ060-061-070>072-LAZ001>003-010-011-017-TXZ112-126-138-149>153- 165>167-221100- Hempstead-Nevada-Miller-Lafayette-Columbia-Caddo-Bossier-Webster- De Soto-Red River-Sabine-Cass-Marion-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 829 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Tonight... Tornado Watch 56 is in effect until 3 AM CDT Tuesday. A Wind Advisory is in effect until 1 AM CDT Tuesday. A Flood Watch is in effect until 4 PM CDT Tuesday. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. These storms may be severe. Tornadoes, large hail, possibly up to two inches in diameter, and damaging winds up to 80 mph will be possible. The line of storms is expected to stall across East Texas, Northwest Louisiana, and into Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are possible with locally higher amounts of 6 inches or greater. Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday afternoon. In addition, strong and gusty southeasterly winds of 20 to 25 mph with gusts above 30 mph will continue before the storms arrive. Therefore, a Wind Advisory is in effect until 1 AM CDT Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will be ongoing across Southern Arkansas, North Louisiana, and Deep East Texas Tuesday morning, with the severe and flash flood threats continuing over these areas before diminishing from west to east through early afternoon. Afterwards, cooler and drier conditions will settle back into the region for the remainder of the week into the weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight, overnight, and into Tuesday morning. ARZ050-051-059-TXZ096-097-108>111-124-125-136-137-221100- Sevier-Howard-Little River-Red River-Bowie-Franklin-Titus-Camp- Morris-Wood-Upshur-Smith-Gregg- 829 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas and northeast Texas. .DAY ONE...Tonight... Tornado Watch 56 is in effect until 3 AM CDT Tuesday. A Wind Advisory is in effect until 1 AM CDT Tuesday for portions of Northeast Texas. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. These storms may be severe. Tornadoes, large hail, possibly up to two inches in diameter, and damaging winds up to 80 mph will be possible. In addition, strong and gusty southeasterly winds of 20 to 25 mph with gusts above 30 mph will continue before the storms arrive. Therefore, a Wind Advisory is in effect until 1 AM CDT Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight and into early Tuesday morning.. OKZ077-221100- McCurtain- 829 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of southeast Oklahoma. .DAY ONE...Tonight... Severe Thunderstorm Watch 55 is in effect until midnight CDT tonight for McCurtain County in Southeast Oklahoma. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. These storms may be severe. Tornadoes, large hail, possibly up to two inches in diameter, and damaging winds up to 80 mph will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed tonight. ARZ073-LAZ004>006-012>014-018>022-221100- Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Natchitoches- Winn-Grant-Caldwell-La Salle- 829 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...Tonight... A Wind Advisory is in effect until 1 AM CDT Tuesday. A Flood Watch is in effect until 4 PM CDT Tuesday. Thunderstorms will continue to increase in coverage and intensity tonight and into early Tuesday morning. A line of storms will also move into the area from the west. Some of these storms may be strong. The line of storms is expected to stall across Louisiana, and into Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are possible with locally higher amounts of 6 inches or greater. Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday afternoon. In addition, strong and gusty southeasterly winds of 20 to 25 mph with gusts above 30 mph will continue before the storms arrive. Therefore, a Wind Advisory is in effect until 1 AM CDT Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Thunderstorms will be ongoing across Southern Arkansas and North Louisiana Tuesday morning. The storms are expected to re-intensify during the daytime hours bringing a renewed threat for severe weather and flash flooding, before diminishing from west to east through the afternoon. Tornadoes, large hail, and damaging winds will be possible, especially over Northeast and North Central Louisiana. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters may be needed early Tuesday morning, and will be needed during the day Tuesday. 09
In the hours before
Special weather statement, Mar 21, 3:50 PM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
350 PM CDT Mon Mar 21 2022
ARZ060-061-212115-
Hempstead AR-Nevada AR-
350 PM CDT Mon Mar 21 2022
...A strong thunderstorm will impact portions of east central
Hempstead and central Nevada Counties through 415 PM CDT...
At 350 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bodcaw, or 10 miles east of Hope, moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Prescott, Emmet, Rosston, Bodcaw, Bluff City, Cale, Mount Moriah,
Sutton, Morris, Laneburg and Boughton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3390 9330 3388 9331 3384 9329 3384 9326
3383 9326 3383 9323 3382 9322 3382 9320
3380 9318 3382 9314 3377 9310 3350 9338
3361 9355 3392 9333
TIME...MOT...LOC 2050Z 216DEG 52KT 3363 9341
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
09Special weather statement, Mar 21, 8:52 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
852 PM CDT Mon Mar 21 2022
ARZ061-071-072-220215-
Lafayette AR-Nevada AR-Columbia AR-
852 PM CDT Mon Mar 21 2022
...A strong thunderstorm will impact portions of eastern Lafayette,
southern Nevada and Columbia Counties through 915 PM CDT...
At 852 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bussey, or 8 miles north of Springhill, moving north at 80 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Magnolia, Stamps, Waldo, McNeil, Taylor, Buckner, Rosston,
Willisville, Bodcaw, Bussey, Smithland, Macedonia, Welcome, Mount
Vernon, Cale, Lerch, Waterloo, Falcon, College Hill and State Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Arkansas.
&&
LAT...LON 3368 9311 3338 9312 3338 9310 3303 9326
3303 9360 3369 9340
TIME...MOT...LOC 0152Z 199DEG 71KT 3313 9343
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
24Special weather statement, Mar 21, 9:00 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
900 PM CDT Mon Mar 21 2022
OKZ077-220300-
McCurtain OK-
900 PM CDT Mon Mar 21 2022
...Strong thunderstorms will impact portions of McCurtain County
through 1000 PM CDT...
At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Albion to near Manchester. Movement was
east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Broken Bow, Wright City, Valliant, Millerton, Eagletown,
Plunketville, Rufe, Smithville, Hochatown, Watson, Battiest, Pickens,
Mount Herman, Sherwood, Holly Creek, Glover, Slim, Bethel, Oak Hill
and Ringold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
Texas.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.
&&
LAT...LON 3451 9447 3403 9448 3393 9513 3394 9516
3423 9515 3424 9515 3425 9505 3451 9505
TIME...MOT...LOC 0159Z 259DEG 43KT 3458 9508 3382 9520
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 9:13 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 62 min |
| Mar 21, 9:36 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith, Upshur, Wood | 39 min |
| Mar 21, 9:42 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River, Titus | 33 min |
| Mar 21, 9:59 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 29 min |
| Mar 21, 10:05 PM CDT | Tornado Warning | SHV | Smith | 25 min |
| Mar 21, 10:12 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 63 min |
| Mar 21, 10:16 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Harrison, Morris and 5 more | 59 min |
| Mar 21, 10:25 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 50 min |
| Mar 21, 10:27 PM CDT | Tornado Warning | SHV | Gregg, Smith, Upshur | 29 min |
| Mar 21, 10:54 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Morris, Smith and 1 more | 36 min |
| Mar 21, 10:54 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 51 min |
| Mar 21, 11:02 PM CDT | Tornado Warning | SHV | Bowie, Cass | 43 min |
| Mar 21, 11:15 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Marion | 60 min |
| Mar 21, 11:27 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Rusk, Smith and 2 more | 63 min |
| Mar 21, 11:42 PM CDT | Tornado Warning | SHV | Panola, Rusk | 33 min |
| Mar 21, 11:58 PM CDT | Flash Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 2 hr |
| Mar 22, 12:12 AM CDT | Tornado Warning | SHV | Harrison, Panola, Rusk | 33 min |
| Mar 22, 12:45 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion, Panola | 45 min |
| Mar 22, 12:51 AM CDT | Tornado Warning | SHV | Harrison | 24 min |
| Mar 22, 1:29 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 61 min |
| Mar 22, 2:22 AM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk | 5 hr |
| Mar 22, 3:25 AM CDT | Flash Flood Warning | SHV | Harrison, Panola, Rusk, Shelby | 110 min |
| Mar 22, 4:09 AM CDT | Special Weather Statement | SHV | Shelby | 36 min |
| Mar 22, 4:58 AM CDT | Flash Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 3 hr |
| Mar 22, 5:18 AM CDT | Areal Flood Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 117 min |
| Mar 22, 7:26 AM CDT | Areal Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 3 hr |
| Mar 22, 7:51 AM CDT | Areal Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.